Observability in locally vague environments


DEMİRCİ M.

INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol.128, pp.20-31, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 128
  • Publication Date: 2021
  • Doi Number: 10.1016/j.ijar.2020.10.008
  • Journal Name: INTERNATIONAL JOURNAL OF APPROXIMATE REASONING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, PASCAL, Compendex, INSPEC, Linguistics & Language Behavior Abstracts, zbMATH, DIALNET
  • Page Numbers: pp.20-31
  • Keywords: Fuzzy set, Rough set, Approximation space, Fuzzy approximation space, Vague environment, Fuzzy equality, FUZZY-SETS, PARTITIONS, EQUALITY, RESPECT, SPACES
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we introduce observable L-fuzzy subsets of an L-fuzzy set in a locally vague environment, and give their axiomatization. In addition to this, lower and upper observability operators that enable us to approximate non-observable L-fuzzy sets within some observable bounds are studied. In particular, we deal with their topological characterization, and expose that they can be identified with the stratified L-interior and the stratified L-closure operators of a stratified Alexandroff L-topology on an L-fuzzy set. (C) 2020 Elsevier Inc. All rights reserved.